Assist Diabetes Patients With Glucose Bumps Due to Short-Course Steroids

Questions are coming up about how to manage patients with diabetes who need a SHORT course of corticosteroids.

Most diabetes patients taking oral steroids will have a blood glucose bump that can occur as early as after the first dose. This can also happen after an intra-articular or epidural steroid injection.

Management depends on why the steroid's used...whether the patient has type 1 or 2 diabetes...and glucose control. Use these rules of thumb.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote